# SDR RAIA201509240001

- Difficulty date: September 24, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 35,340 hours, 20,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT BATTERY INOPERATIVE.  R & R 2 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
